Pravastatin and muscle cramps

Common Questions and Answers about Pravastatin and muscle cramps

pravachol

because the the leg/hip cramps are severe and constant and worse than any long-term pain I've ever had. I wonder if it's as simple as a deficiency? It's been very debilitating and I've even lost weight just because it's too much trouble to go get something to eat. I work and I limit my "upright" time to what I have to do, which is when the pain returns.
Less common are headache, dizziness, rash, sleep disturbances, muscle pain, cramps, or weakness. Both simvastatin and pravastatin have the same side effect profile, but it does depend on the individual as to whether one would cause more issues than the other." The only negative I have read about Simvastatin in recent times is a study that showed high doses of simvastatin of 80 mg puts a patient at a greater risk for side effects including muscle damage.
Are they migrainous in nature, muscular or sinus? Did they do a TB test? Statin drugs frequently cause muscle cramps and you should talk to your doctor if this got worse after starting your cholesterol lowering medication, because there can be a serious condition that can develop called rhabdomyolysis. Did they have a next step about your barely elevated liver panel, like checking for hepatitis, follow up testing?
OH yes one more question Back in 199 was put on a statin and got cramps, and pain that would radiate up the right side and across a hold the bottom of the rib cage. So they took me off that statin put me on another same thing, this went on for 11 years different ones over and over again with the same thing. at the end was told to go on this new one back in 2009 the cramps did not happen but the pain up the side and along the lower rib cage continued.
I get very tight muscle cramps, the legs muscles are like knots, extremely tight, painful for the most time when I am lying down in bed, altho a few times just sitting in recliner with my feet down. I am 60 years of age and the meds. I on is Alendronate for bone density and Pravastatin for cholesterol control, and over the counter vitamin. could this be PAD?
It can produce intense pain and muscle cramps can develop in any muscle in the body although they most often occur in the calf or foot. Muscle cramps usually happen while lying in bed or playing sports or exercising. Overuse, injury, muscle strain, or staying in the same position for a long time can produce cramping. Without knowing the cause one cannot evaluate any risk associated with farther bike riding activity.
Rarely an inflammation of the muscles, called myositis, can occur. This presents as muscle aches and cramps and can be confirmed by a blood test. If this occurs discontinuation of the drug is necessary. With cessation of the drug the myositis resolves quickly. Dizziness is not a typical side effect of pravachol. I would agree with your doctor that you stop the drug for now.
While taking a cholesterol medication several years ago, my muscles became so extremely sore, I thought I was dying. I'm currently taking; Pravastatin 80 mg 1x per day and Cilostazol 100 mg 2x per day. Last night after playing a game on my laptop, I experienced bone chilling coldness, broke out in a cold sweat, a charlie horse down the front of my right thigh, and pulsating throbbing on both sides of my temples.
Muscle pain (mild to severe), muscle spasms (skeletal chest wall), light-headedness, dizziness, lack of concentration and focus, mood swings. My cardio finally got the message tha quality of life is important, too! I had a plaque blockage about 4 years ago - that's when I started with statins - then another in sam artery in July of this year.
Love and Healing, Emily
These are often prescribed for runners, sports injuries to joints, and those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test and claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.
OK, so after a couple of weeks of anti-anxiety meds, the feeling is gradually going away. They have me on an SSRI (Citalopram) which I take daily, and will continue taking for about 6 more weeks, so I'm told. I'm actually surprised, but this does seem to be anxiety related. Here's what convinced me it was anxiety & tension. The first few days of taking the SSRI sucked big time. The side effects for me were dizziness and confusion, which triggered a couple of panic attacks.
My friend is on hcg and told me that she had muscle spasms for the first two week and it went away after that. I just started the hcg on Sauturday May 9th and I have't had any problems.
I called him when I got home and explained my back spasms, sore shoulders and neck muscles and asked if the jaw clinching could cause muscle spasms in my back. He said "absolutley"! he has patients with these symptoms and told me he could fit me with a custom night guard that costs $650.00 so tonight Ill sleep with my teeth whitening plastic guard ( 5 bucks!) that is similar and see if it prevents the grinding. Research TMJ or nightly jaw clinching associated with back spasms.
I've been to vascular surgeons, cardiologists. hand surgeons and regular md's and no one can help me. This just happened again to my thumb after 10 years and my cardiologist prescribed high blood pressure meds...and I DON'T have high blood pressure, I've been running for 25 years! If anyone has a diagnosis please share...I know your frustration.
MedHelp Health Answers